Gaussian maximum of entropy and reversed log-Sobolev inequality
Séminaire de probabilités de Strasbourg, Volume 36  (2002), p. 194-200
@article{SPS_2002__36__194_0,
     author = {Chafa\"\i , Djalil},
     title = {Gaussian maximum of entropy and reversed log-Sobolev inequality},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {36},
     year = {2002},
     pages = {194-200},
     zbl = {1033.60013},
     mrnumber = {1971586},
     language = {en},
     url = {http://www.numdam.org/item/SPS_2002__36__194_0}
}
Chafaï, Djalil. Gaussian maximum of entropy and reversed log-Sobolev inequality. Séminaire de probabilités de Strasbourg, Volume 36 (2002) , pp. 194-200. http://www.numdam.org/item/SPS_2002__36__194_0/

1. C. Ané, S. Blachère, D. Chafaï, P. Fougères, I. Gentil, F. Malrieu, C. Roberto, and G. Scheffer. Sur les inégalités de Sobolev logarithmiques. with an introduction by D. Bakry and M. Ledoux, to appear in "Panoramas et Synthèses, Société Mathématique de France, 2000. | MR 1845806 | Zbl 0982.46026

2. D. Bakry, D. Concordet, and M. Ledoux. Optimal heat kernel bounds under logarithmic Sobolev inequalities. ESAIM Probab. Statist., 1:391-407 (electronic), 1997. | Numdam | MR 1486642 | Zbl 0898.58052

3. F. Barthe, D. Cordero-Erausquin, and M. Fradelizi. Shift inequalities of gaussian type and norms of barycenters. preprint, september 1999. | MR 1853445

4. W. Beckner. Geometric asymptotics and the logarithmic Sobolev inequality. Forum Math., 11(1):105-137, 1999. | MR 1673903 | Zbl 0917.58049

5. N. Blachman. The convolution inequality for entropy powers. IEEE Trans. Information Theory, IT-11:267-271, 1965. | MR 188004 | Zbl 0134.37401

6. S. Bobkov. The size of singular component and shift inequalities. Ann. Probab., 27:416-431, 1999. | MR 1681090 | Zbl 0946.60008

7. E. Carlen. Super-additivity of Fisher's information and logarithmic Sobolev inequalities. J. Funct. Anal., 101(1):194-211, 1991. | MR 1132315 | Zbl 0732.60020

8. T. Cover and J. Thomas. Elements of information theory. John Wiley & Sons Inc., New York, 1991. A Wiley-Interscience Publication. | Zbl 0762.94001

9. A. Dembo. Information inequalities and uncertainty principles. In Tech. Rep., Dept. of Statist. Stanford Univ., 1990.

10. A. Dembo, T. Cover, and J. Thomas. Information-theoretic inequalities. IEEE Trans. Inform. Theory, 37(6):1501-1518, 1991. | MR 1134291 | Zbl 0741.94001

11. L. Gross. Logarithmic Sobolev inequalities. Amer. J. Math., 97(4):1061-1083, 1975. | MR 420249 | Zbl 0318.46049

12. M. Ledoux. Concentration of measure and logarithmic Sobolev inequalities. In Séminaire de Probabilités, XXXIII, Lecture Notes in Math., pages 120-216. Springer, Berlin, 1999. | Numdam | MR 1767995 | Zbl 0957.60016

13. M. Ledoux. The geometry of Markov Diffusion Generators. Ann. Fac. Sci. Toulouse Math., IX(2):305-366, 2000. | Numdam | MR 1813804 | Zbl 0980.60097

14. M.S. Pinsker. Information and information stability of random variables and processes. Holden-Day Inc., San Francisco, Calif., 1964. Translated by Amiel Feinstein. | MR 213190 | Zbl 0125.09202

15. C. Shannon. A mathematical theory of communication. Bell System Tech. J., 27:379-423, 623-656, 1948. | MR 26286 | Zbl 1154.94303

16. A. Stam. Some inequalities satisfied by the quantities of information of Fisher and Shannon. Information and Control, 2:101-112, 1959. | MR 109101 | Zbl 0085.34701